Posted by Simcha on September 24, 2001, at 7:33:16
In reply to Re: Wellbutrin Side Effects, posted by GA Grits on September 21, 2001, at 15:54:38
I got on Wellbutrin after no libido on Effexor. My pdoc realized that because I am a candidate for OCD and GAD I needed an SSRI to calm the effects of the Wellbutrin. He put me on Celexa. It seems to allow me to be calm, no anxiety. I have some libido. It's not perfect but my partner is very understanding.. ;-)
I hope you find what you need.
> > Well-
> > 3 days no WB & dizziness still present. Will go
> > another 2 days w/o WB & then try another brain
> > chemistry experiment.
> > hb
> Harry or Anyone Still Out There,
> Have read about your side effects -- I'm suffering the same. Namely, dizziness, nausea, ear ringing, and seem to be annoyed to the nth degree over the least little thing.
> I had been taking Paxil for about 9 months, asked the doctor to change the med because I had absolutely NO libido, and was about to get married to a totally understanding (and psychology degreed) man. So the doc put me on Effexor -- what a nightmare!! I did NOT like that stuff and after six weeks, went back to ask her to change to something else. Now I'm on WB and have only been taking it less than a week at 150mg once a day. Am supposed to step this dosage up to twice a day once I've been taking one pill a day for a week.
> Someone PLEASE tell me that these side effects either go away or are leftover nastiness from the Effexor.
> ALSO, I haven't seen any posts here on psychobabble about WB that are more recent than yours (harry). I hope someone is still out there that can give some experienced advice.